# SDR JJBA20250721072

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLOORSILL FROM FRAME 53 TO 65 IS CORRODED. REMOVED CORROSION LH OB FLOORSILL FROM FRAME 53 TO 59. TREATED AND PRIMED LH OB FLOORSILL FROM FRAME 53 TO 59. LH OB FLOOR SILL BETWEEN FRAME 59 AND 61 CORRODED BEYOND LIMITS. REMOVED FLOOR SILL, LOCATED, DRILLED, AND INSTALLED NEW PART
